Psycho-Babble Medication Thread 396414

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Shortness of breathe

Posted by ghuber on September 28, 2004, at 15:52:25

Has anyone had shortness of breathe from an SSRI like Celexa? I was only Lexapro for 4 days before switching to Celexa for 6 days only to quit both of them for the same reason - adverse reactions. I stopped taking the Celexa about three days ago, but I still feel like I have shortness of breathe. It's a little frightening. Has anyone gotten this side effect? Any idea when it may go away now that I'm completely off the medication?

 

Re: Shortness of breathe ghuber

Posted by karaS on September 28, 2004, at 17:28:59

In reply to Shortness of breathe, posted by ghuber on September 28, 2004, at 15:52:25

> Has anyone had shortness of breathe from an SSRI like Celexa? I was only Lexapro for 4 days before switching to Celexa for 6 days only to quit both of them for the same reason - adverse reactions. I stopped taking the Celexa about three days ago, but I still feel like I have shortness of breathe. It's a little frightening. Has anyone gotten this side effect? Any idea when it may go away now that I'm completely off the medication?

There was a thread about this just recently with several people reporting the same experience as yours. (You might want to do a search.) I had the shortness of breath problem with Wellbutrin.

-K

 

Re: Shortness of breathe

Posted by Sebastian on September 28, 2004, at 18:32:17

In reply to Shortness of breathe, posted by ghuber on September 28, 2004, at 15:52:25

My suspision is that celexa can raise anxiety, which produces shortness of breath.

 

probably anxiety (nm)

Posted by catmint on September 29, 2004, at 1:24:22

In reply to Re: Shortness of breathe, posted by Sebastian on September 28, 2004, at 18:32:17

 

Re: Shortness of breathe

Posted by sabre on September 29, 2004, at 2:15:36

In reply to Shortness of breathe, posted by ghuber on September 28, 2004, at 15:52:25

Have a look at this link, Ghuber:

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=8814052&dopt=Abstract

I also had breathing problems with Lexapro, although it only emerged during and after exercise.

Sabre

 

Re: Shortness of breathe

Posted by CarlaSF on September 29, 2004, at 11:09:04

In reply to Shortness of breathe, posted by ghuber on September 28, 2004, at 15:52:25

I experienced shortness of breath with Lexapro. Could've been anxiety, I don't know. I no longer take Lexapro because it caused agitation for DAYS!

 

Re: Shortness of breathe

Posted by crazychickuk on September 30, 2004, at 3:45:59

In reply to Re: Shortness of breathe, posted by CarlaSF on September 29, 2004, at 11:09:04

I had this with remeron... it isnt anxiety mun its the med see bud.. obviousley ssri's aint for you.. r u ok now?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.